# SDR OIZ2002F00000

- Difficulty date: December 9, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N891GY
- Make and model: Rkwell NA265
- Aircraft serial: NA65
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 234232005
- Part serial: 170
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, THE AIRCRAFT HAD A NOTICEABLE YAW JUST AFTER SELECTION OF THE THRUST REVERSERS.  AFTER STOPPING AT FBO IT WAS DISCOVERED THAT THE LEFT THRUST PART OF THE LEFT THRUST REVERSER WAS MISSING FROM THE LEFT ENGINE.  THE PROBLEM HAPPENED AT NIGHT AND THE AIRCRAFT WAS INSPECTED THE NEXT DAY DURING DAYLIGHT HOURS.  IT WAS NOTED THAT SOME OF THE BOLTS SECURING THE PART OF THE THRUST REVERSER MAY HAVE BEEN CRACKED AND THAT MAY HAVE LEAD TO FAILURE OF THE REMAINING BOLTS.  THE AIRCRAFT WILL BE REPAIRED BY MFG AND FULL REPORT REQUESTED TO ATTACH TO THIS REPORT FOR COMPLETE AND DETAILED EXPLANATION.(WP192002B0472)
